Title: Locally symmetrical quaternionic kahler-manifolds
Authors: Monar, Md ×
Vanhecke, Lieven #
Issue Date: 1994
Publisher: Elsevier science bv
Series Title: Differential geometry and its applications vol:4 issue:2 pages:127-149
Abstract: One derives a criterion for a quaternionic Kahler manifold to be locally symmetric by using the covariant derivative of the Riemannian curvature tensor. Then one shows the usefulness of this fundamental result by characterizing this class of spaces by means of the intrinsic and intrinsic geometry of the geodesic spheres and the properties of local reflections (geodesic symmetries) and rotations. The results are similar to the ones obtained in [7,23] in the framework of Kahler geometry.
ISSN: 0926-2245
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science